On quadratic character twists of Hecke $L$-functions attached to cusp forms of varying weights at the central point

Volume 99 / 2001

W. Kohnen, J. Sengupta Acta Arithmetica 99 (2001), 61-66 MSC: Primary 11F46. DOI: 10.4064/aa99-1-5


  • W. KohnenMathematisches Institut, INF 288
    Universität Heidelberg
    D-69120 Heidelberg, Germany
  • J. SenguptaSchool of Mathematics
    Homi Bhabha Road
    400 005 Bombay, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image